Stability Analysis and Numerical Solutions of a Competition Model with the Effects of Distribution Parameters

Authors

  • - Md Kamrujjaman Department of Mathematics, University of Dhaka, Dhaka-1000, Bangladesh
  • Sadia Akter Lima Department of Mathematics, University of Dhaka, Dhaka-1000, Bangladesh
  • Sonia Akter Department of Mathematics, University of Dhaka, Dhaka-1000, Bangladesh
  • Tanzila Eva Department of Mathematics, University of Dhaka, Dhaka-1000, Bangladesh

DOI:

https://doi.org/10.3329/jbas.v43i1.42238

Keywords:

Stability analysis, Nonlinear system, Lyapunov functional, eigenvalue and eigenvector

Abstract

A system of two nonlinear differential equations in mathematical biology is considered. These models are originally stimulated by population models in biology when solutions are required to be non-negative, but the ordinary differential equations can be understood outside of this conventional scope of population models. The focus of this paper is on the use of linearization techniques, and Hartman Grobman theory to analyze nonlinear differential equations. We provide stability analysis and numerical solutions for these models that describe behaviors of solutions based only on the parameters used in the formulation of the systems.

Journal of Bangladesh Academy of Sciences, Vol. 43, No. 1, 95-106, 2019

Downloads

Download data is not yet available.
Abstract
368
PDF
855

Downloads

Published

2019-07-16

How to Cite

Md Kamrujjaman, .-., Lima, S. A., Akter, S., & Eva, T. (2019). Stability Analysis and Numerical Solutions of a Competition Model with the Effects of Distribution Parameters. Journal of Bangladesh Academy of Sciences, 43(1), 95–106. https://doi.org/10.3329/jbas.v43i1.42238

Issue

Section

Articles